Alert archive / Maine / Storm Warnings in 2013
Storm Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Nov 26, 2013, 3:47 AM EST. It took effect at Nov 27, 2013, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2013, 3:47 AM EST (08:47 UTC)
- In effect from
- Nov 27, 2013, 11:00 AM EST
- Expired
- Nov 27, 2013, 6:44 PM EST
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
849 WHUS71 KCAR 260847 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 347 AM EST TUE NOV 26 2013 ANZ050>052-262100- /O.UPG.KCAR.GL.A.0013.131127T1200Z-131128T2100Z/ /O.NEW.KCAR.SR.W.0004.131127T1600Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 347 AM EST TUE NOV 26 2013 ...STORM WARNING IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
8 follow-up statements
395 WHUS71 KCAR 262029 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 329 PM EST TUE NOV 26 2013 ANZ050>052-270430- /O.CON.KCAR.SR.W.0004.131127T1600Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 329 PM EST TUE NOV 26 2013 ...STORM WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
752 WHUS71 KCAR 270223 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 923 PM EST TUE NOV 26 2013 ANZ050>052-271030- /O.CON.KCAR.SR.W.0004.131127T1600Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 923 PM EST TUE NOV 26 2013 ...STORM WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
663 WHUS71 KCAR 270532 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1232 AM EST WED NOV 27 2013 ANZ050>052-271345- /O.CON.KCAR.SR.W.0004.131127T1600Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1232 AM EST WED NOV 27 2013 ...STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ MIGNONE
349 WHUS71 KCAR 270742 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 242 AM EST WED NOV 27 2013 ANZ050>052-271545- /O.CON.KCAR.SR.W.0004.131127T1600Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 242 AM EST WED NOV 27 2013 ...STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 16 TO 21 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ MIGNONE
505 WHUS71 KCAR 271537 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1037 AM EST WED NOV 27 2013 ANZ050>052-272345- /O.CON.KCAR.SR.W.0004.131127T1600Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1037 AM EST WED NOV 27 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 14 TO 19 FEET...HIGHEST OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ CB
399 WHUS71 KCAR 271735 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1235 PM EST WED NOV 27 2013 ANZ050>052-280000- /O.CON.KCAR.SR.W.0004.000000T0000Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1235 PM EST WED NOV 27 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 14 TO 19 FEET...HIGHEST OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ CB
497 WHUS71 KCAR 272018 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 318 PM EST WED NOV 27 2013 ANZ050>052-280000- /O.CON.KCAR.SR.W.0004.000000T0000Z-131128T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 318 PM EST WED NOV 27 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 15 TO 20 FEET...HIGHEST OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ CB
374 WHUS71 KCAR 272344 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 644 PM EST WED NOV 27 2013 ANZ050>052-280745- /O.CAN.KCAR.SR.W.0004.000000T0000Z-131128T0000Z/ /O.NEW.KCAR.GL.W.0025.131127T2344Z-131129T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 644 PM EST WED NOV 27 2013 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THURSDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THURSDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Nov 26, 1:38 AM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 26, 1:38 AM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
138 AM EST TUE NOV 26 2013
.SYNOPSIS...
WEAK LOW PRESSURE WILL TRACK NORTH OF MAINE OVERNIGHT THROUGH
TUESDAY. INTENSIFYING LOW PRESSURE WILL LIFT NORTHEAST FROM THE
GULF STATES AND TRACK JUST WEST OF THE AREA WEDNESDAY THROUGH
WEDNESDAY NIGHT. THIS WILL BRING THE POTENTIAL FOR SIGNIFICANT
RAIN AND GUSTY WINDS TO MUCH OF THE REGION. COLD HIGH PRESSURE
RETURNS FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
UPDATE...
A WARM FRONT WILL LIFT NORTH OF THE REGION OVERNIGHT. LIGHT WARM
ADVECTION SNOW WILL OCCUR ACROSS MOSTLY NORTHERN/CENTRAL PORTIONS
OF THE FORECAST AREA OVERNIGHT. SNOW ACCUMULATIONS OVERNIGHT WILL
RANGE UP TO AROUND AN INCH ACROSS CENTRAL AND NORTHERN PORTIONS
OF THE FORECAST AREA...WITH LITTLE OR NO SNOW ACCUMULATION
DOWNEAST. OVERNIGHT LOW TEMPERATURES WILL GENERALLY RANGE FROM THE
MID TEENS NORTH..TO THE UPPER TEENS TO AROUND 20 DOWNEAST. HAVE
UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH
EXPECTED OVERNIGHT TEMPERATURES...CLOUD COVER AND SNOW CHANCES.
ORIGINAL DISCUSSION...
ANY LINGERING SNOW SHOWERS WILL END FIRST THING TUESDAY MORNING
OTHERWISE IT WILL BE THE CALM BEFORE THE UPCOMING STORM WITH
MOSTLY CLOUDY SKIES EXPECTED. IT WILL BE SEVERAL DEGREES WARMER ON
TUESDAY WITH HIGHS EXPECTED TO REACH THE UPPER 20S TO LOWER 30S
NORTH AND MID TO UPPER 30S DOWNEAST.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
LATEST MODEL CONSENSUS REMAINS IN GOOD AGREEMENT CONCERNING THE FCST
TRACK OF THE STORM SYSTEM EXPECTED TO AFFECT THE AREA LATER TUE
NGT INTO WED NGT THO SOME MINOR TIMING DIFFS PERSIST... LOW PRES IS
FCST TO LIFT NEWRD FROM THE GULF STATES ON TUE AND TRACK TO A PSN
OVR ERN/NERN PA TO SERN NYS BY 12Z WED THEN CONT NEWRD UP ACROSS W
CENTRAL NEW ENGLAND ON WED AND INTO SRN QUEBEC WED EVE. THIS WRN
TRACK WILL ALLOW STRONG WAA TO OVERSPREAD OUR REGION QUICKLY TUE
NGT INTO WED SO DOES NOT APPEAR THAT THIS WILL BE A SIGNIFICANT
WNTR STORM FOR OUR AREA. BNDRY LAYER AND CRITICAL THICKNESS FCSTS
SUGGESTS ANY WNTRY PRECIP TUE EVE WILL QUICKLY CHANGE OVR TO RAIN
DOWNEAST BY LATE WED EVE W/ A FEW HRS OF SNOW OR WNTRY MIX CENTRAL
AREAS OVR TO RAIN BY ERLY WED AND FINALLY SOME SNOW OR A WNTRY MIX
ACROSS THE N LATE TUE NGT TO RAIN WED AM W/ ONLY THE FAR N AND NW
AREAS MAYBE HANGING ON TO A WNTRY MX THRU WED AM. THIS SCENARIO
MINIMIZES THE RISK OF ANY SIGNIFICANT FROZEN OR FREEZING PRECIP
AND WOULD EXPECT HGST ACCUMS OF ONLY SEVERAL INCHES ACROSS THE
FAR N AND W.
OF MORE CONCERN THIS STORM WILL BE THE POTENTIAL FOR STRONG WINDS
AND SIGNIFICANT RAINS FROM THIS EVENT. STRONG SRLY LLJ OF 75-85
KTS ADVERTISED BY THE MODELS TO NOSE INTO OUR SRN AREAS WED AM
THEN LIFT NEWRD AND EXIT THE FA LATE WED... FCST SOUNDINGS SUGGEST
THE POTENTIAL TO MX DOWN 50 KTS ACROSS THE COASTAL AND OUTER
ISLANDS W/ A GRADUAL DECREASE IN HIGH WND POTENTIAL FURTHER N.
CONSIDERED ISSUING A HIGH WND WATCH THIS PCKG BUT UPSTREAM OFFICES
HAVE HELD OFF AS THERE IS STILL PLENTY OF TIME W/ THIS NOT A
FACTOR TIL WED SO WE WILL DO THE SAME. STARTED HIGHLIGHTING THIS
THREAT IN THE HWO YESTERDAY AND WILL CONT THIS FOR NOW.
ALSO A POTENTIAL FOR SOME SIGNIFICANT RAINFALL FROM THIS SYSTEM...
CURRENT HPC FCSTS LOCALLY UP TO 3 INCHES OVR THE HYR TERRAIN OF
MAINE AND OUR CURRENT STORM TOTAL QPF GRIDS ARE SHOWING 2.5 INCH
AMOUNTS OVR OUR W CENTRAL AREAS. THE RECENT COLD WX OF LATE WILL
INITIALLY ALLOW FOR SIGNIFICANT RUNOFF SO THIS THREAT WILL NEED TO
BE MONITORED CLOSELY. ATTM...NO FLOOD WATCHES YET BUT THIS WILL
NEED TO BE CONSIDERED BY LATER SHIFTS ALONG W/ THE NEED FOR A
HIGH WND WATCH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE STORM SYSTEM EXITS OUR AREA WED NGT W/ ANOTHER ROUND OF COLD
BUT DRY AIR FCST TO OVERSPREAD THE AREA ON THU W/ THIS PTRN
PERSISTING INTO THE WEEKEND. APPEARS SOMEWHAT MILDER AIR RTRNS BY
SUN ALONG W/ LOW CHCS FOR SOME PRECIPITATION. USED THE USUAL LONG
TERM SUPER BLEND CONSENSUS W/ MINIMAL ADJUSTMENTS.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: OCCASIONAL MVFR/IFR CONDITIONS WILL OCCUR ACROSS
NORTHERN AND CENTRAL PORTIONS OF THE FORECAST AREA
OVERNIGHT...WITH GENERALLY VFR CONDITIONS DOWNEAST. OCCASIONAL
MVFR CONDITIONS COULD OCCUR ACROSS NORTHERN AREAS EARLY TUESDAY.
OTHERWISE...VFR CONDITIONS ARE EXPECTED ACROSS THE REGION TUESDAY.
SHORT TERM: CONDS ARE EXPECTED TO DETERIORATE FROM S-N TUE NGT AS
STRONG WAA BRINGS INCREASINGLY MILDER AND MOIST AIR NWRD UP ACROSS
OUR REGION. WDSPRD IFR CONDS ARE EXPECTED AT ALL TAF SITES BY ERLY
WED W/ THESE CONDS PERSISTING INTO WED NGT. STORM SYSTEM PUSHES E
AND NE OF THE REGION LATER WED NGT ALLOWING ANOTHER INFLUX OF COLD
BUT DRY AIR TO RETURN. CONDS SHOULD IMPROVE TO VFR AT OUR TAF
SITES BY LATE WED NGT/THU AM W/ VFR CONDS THEN PREVAILING THRU
SAT.
&&
.MARINE...
NEAR TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP
OVERNIGHT INTO TUESDAY. HOWEVER...WITH THE EXPECTATION THAT THE
CURRENT GALE WATCH WILL BE UPGRADED...HAVE OPTED AGAINST DOUBLE
HEADLINES.
SHORT TERM: HAVE HOISTED A GLW WATCH FOR ERLY WED AM INTO THE
AFTN. STRONG SSERLY FLOW WILL OVERSPREAD THE WATERS AHEAD OF DEEP
LOW PRES FCSTD TO LIFT NEWRD FROM THE GULF STATES PASSING W OF THE
WATERS LATER WED. 75-85 KT LLJ ON THE E SIDE OF THIS SYSTEM WILL
NOSE UP ACROSS THE WATERS WED AM THEN SHIFT ENE OF THE WATERS LATE
WED. STRONG CAA AND NW FLOW WILL FOLLOW THIS SYSTEM LATER WED NGT
INTO THU. SOME QUESTION AS TO HOW MUCH OF THESE WNDS WILL BE ABLE
TO MX DOWN AS FCST SOUNDINGS OVR THE WATERS ARE SOMEWHAT STABLE.
OTHERWISE WOULD HAVE SERIOUSLY CONSIDERED A STORM WATCH GIVEN THE
STRENGTH OF THE LLJ.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON
FOR ANZ050>052.
&&
NEAR TERM...NORCROSS/DUDA
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...NORCROSS/KHW
MARINE...NORCROSS/KHWHazardous weather outlook, Nov 25, 3:34 PM EST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 334 PM EST MON NOV 25 2013 MEZ001>006-010-011-015>017-029>032-262045- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 334 PM EST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG LOW PRESSURE IS EXPECTED TO PASS JUST WEST OF THE REGION ON WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING STRONG AND GUSTY SOUTHEAST WINDS AND LOCALLY HEAVY RAINFALL TO THE ENTIRE AREA WEDNESDAY INTO WEDNESDAY EVENING. THE STRONGEST WINDS ARE EXPECTED ACROSS DOWNEAST AREAS. RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE ESPECIALLY OVER HIGHER SOUTHERN AND SOUTHEASTERN FACING ELEVATIONS. WHILE SOME SNOW IS EXPECTED WITH THIS SYSTEM... ESPECIALLY ACROSS NORTHERN AND WESTERN AREAS...STRONG WARMING AHEAD OF THIS SYSTEM WILL LIKELY MINIMIZE THE THREAT OF SIGNIFICANT ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-262045- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 334 PM EST MON NOV 25 2013 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:51 AM EST | High Wind Watch | CAR | Hancock, Penobscot, Washington | 8 hr |
| Nov 26, 11:38 AM EST | High Wind Warning | CAR | Hancock, Penobscot, Washington | 33 hr |
| Nov 26, 11:38 AM EST | Wind Advisory | CAR | Aroostook, Penobscot, Piscataquis, Washington | 31 hr |
| Nov 26, 3:50 PM EST | Flood Watch | CAR | Penobscot, Piscataquis | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.